CureZone   Log On   Join
Re: Mirena IUD Side Effects--WEIGHT GAIN
 
llm888 Views: 54,131
Published: 14 years ago
 
This is a reply to # 71,454

Re: Mirena IUD Side Effects--WEIGHT GAIN


Hi, I am off this afternoon to have my Mirena removed. I have had it in place for 15 months and the lack of period is great I have to admit, but the mood swings and Depression is unbearable, along with the fact i have put on 16lbs in weight since haveing the coil in. I know they say that it is no associate to weight gain I dont believe it, I have been on a constant diet spent fortunes with different diet clubs and can not loose a pound... soooo fed up.... i have never had a problem with my weight but this is a joke, i would rather put up with periods than this....

I am sorry that your experience the same but also releived as i thought i would just be like this forever....

thnxs
Liza
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.609 sec, (1)